Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Jul, 1975, Volume 43, Issue 4

A Test for the Presence of First-Order Vector Autoregressive Errors when Lagged Endogenous Variables are Present<711:ATFTPO>2.0.CO;2-A
p. 711-717

David K. Guilkey

This paper derives an asymptotically valid test for first-order autoregressive errors. The test is derived in a simultaneous system of equations context, and allows lagged endogenous variables to be present in the model.

Log In To View Full Content

Journal News